首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Solution of second order linear fuzzy difference equation by Lagrange's multiplier method
  • 本地全文:下载
  • 作者:Sankar Prasad Mondal ; Dileep Kumar Vishwakarma ; Apu Kumar Saha
  • 期刊名称:Journal of Soft Computing and Applications
  • 印刷版ISSN:2195-576X
  • 出版年度:2016
  • 卷号:2016
  • 期号:1
  • 页码:11-27
  • DOI:10.5899/2016/jsca-00063
  • 出版社:ISPACS GmbH
  • 摘要:In this paper we execute the solution procedure for second order linear fuzzy difference equation by Lagrange's multiplier method. In crisp sense the difference equation are easy to solve, but when we take in fuzzy sense it forms a system of difference equation which is not so easy to solve. By the help of Lagrange's multiplier we can solved it easily. The results are illustrated by two different numerical examples and followed by two applications.
  • 关键词:Fuzzy number; Second order fuzzy difference equation; Lagrange's multiplier
国家哲学社会科学文献中心版权所有